Methadone Support For Coming Off.
Posted: March 27, 2016, 1:57 AM


Posts: 3
Joined: March 23, 2016



I am planning on seeing a new dr first of next week. They also do not offer methadone but maybe they can offer something to help me get off the methadone. I don't want to risk the effects of cold turkey but do not want to have this lead on for years.
I respect all your hard work to try to get off this drug. I have lowered myself down to 10mg and the dizzy spells and sick stomach are hard. I am taking vitamins and pepto and hoping it slows soon. Have been in bed for three days now. Not sure if the vitamins are helping or what but I did get out of bed half the day today. I sat up and watched House on tv. Hopefully tomorrow will be a good day also. I will let you know how things are going.

Thanks for the support.
  Top
Posted: March 27, 2016, 9:36 AM


Posts: 74
Joined: September 17, 2014



today is my day3 of 10mgs , for the most part i feel good, the dizzy comes and goes and so does the stomach, s*** last nite i ate some pizza , ya it made me a little sic, but i said hell with it, i have to do this , there is no turning back for me.There are no more choices , my clinic is closing,not to mention many other life things weighing down on me.Good luck my friend. Take it day by day.
  Top
Posted: March 28, 2016, 8:44 AM


Posts: 11
Joined: March 27, 2016



To hardriving..unfortunately I'm sure doctors have heard thousands of excuses from addicts trying to get scripts and I'm sure they have heard the same exact story from dishonest addicts .Which sucks for you,that actually has legit ailment and went through proper channels. So my advice to you is if you can't detox off it on your own and stay away from it then unfortunately in my book you're an addict just like the rest of us.How do you think we all started out?most have been prescribed meds and just really liked it for whatever reason ,maybe it got some sort of ailment out of the picture and were able to continue working without that particular ailment and took it longer than they should have and ended up on downward spiral.Welcome to an addicts world...we all may have not taken the same path but we all eventually end up at the same place.Pretty messed up..Anyways if I were you I would first find a doctor or drug dealer..hahaa...just joking...Even emergency room and explain your situation and let them tell you which rehab to check into or get you ready for home detox with info on comfort meds to help with detox.If the docs are labeling you an addict,why not use a methadone clinic and get on a dose..Since you have real injuries and are going to be on methadone anyways why not just cut to the chase and go the clinic route for easier access to what you need and get yourself squared away if you can't detox and stay off them..My thinking is that your medical records must already tell any doctor that you uses method so why not play the role to get what want ...Or get off them totally for good...You need to make a serious assessment of what your future is going to look like if you continue using cause as of today you are considered a drug addict,and if the label will interfere with the future and the commitment to going to a clinic everyday until you get take homes eventually...I'm not trying to bash you at all,I'm just trying to keep it real and give you some options from my point of view..

--------------------
Bratygm
  Top
pdollar
Posted: June 5, 2016, 8:34 AM







worrieddad

I have been in a methadone clinic for ten years. I was on 220mg when i started down dosing myself bcos I wasnt getting the support i needed to do so there. I am down to 40mg with still a great deal ahead of me. One main reason I decided recently to go full force at this thing is I was having terrible anxiety/panic attacks. I went to several doctors thinking bcos of earlier drug use b4 the methadone was now causing me issues but they couldn't really diagnose me. I finally put it together when I realized about the time my dose was taking affect my difficulty breathing started and some days was an all day thing. Not to mention the terrible stomach and colan affects this stuff has done to me the weight gain and mood swings. So i opted out in order to have a normal life again. After lowering my dose my breathing problems and anxiety have all but gone. I truly believe this medicine being on it long term has made me sick in other ways that were only getting worse. I think the key is a great support group from where ever you can draw from and slowly down dosing is the key to this DRAGON. Take it one day at a time. I know that sounds cliche but believe me it does work. All my best to you, my prayers are with you...Dont give up you can make it!!!!
  Top
Posted: June 6, 2016, 7:12 AM


Posts: 74
Joined: September 17, 2014



pdollar i did make it , im on day 37 clean, yes it does mess with your stomach , mine is slowly coming around, your are correct taper is the key, and a good support group , i had alot of family helping me, keeping me moving along, one day at a time, but now i look forward to the days passing, good luck on your journey and your taper.
  Top
Posted: December 29, 2017, 12:03 AM


Posts: 3
Joined: March 23, 2016



Soulscapex***
I am so proud of you and your success. I have good news also. I am now clean for the last year. It was a very very hard thing to accomplish but I kept reading the positive stories here and hoping I could make it. I tried to seek help with a detox clinic after my family doctor would not touch me and the detox clinic was not covered by insurance at all and they wanted $175 per visit per week. There was no way I could swing that. I read posts after posts from people that have successfully quit and I started reducing. First mistake was reducing to much at a time. I finally was able to reduce a tiny bit and only be sick for three days (no getting out of bed, no eating just sleeping nonstop). After three/four days I would start feeling like getting up then I would wait three weeks and reduce again. I did this till I was 100% off. After it was out of my system my stomach stayed messed up for like 5 months. My whole body was feeling “normal getting old pains” and really felt the injuries more than I ever had before. I toughed it out and here I am today. I still have pains but it’s managable. My head while on the methadone made me feel foggy and disconnected and just numb to the world in general. Now it’s clear thinking and things make me smile once again. I do have a lot of short term memory loss or “fog” where I can’t recall what I had for lunch or I forgot to do a task I was gonna do but that could be my age or the long term effects. I’m not sure which.
Wanted to give an update to all that cared.
Thank you all from the bottom of my heart.
There is hope but it takes trying to accomplish.
  top of page  Top